# SDR HEEA077675

- Difficulty date: January 16, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 214175171103
- Part serial: CL51612
- Condition: Burned
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNT CONTACTS.  VOLTAGE ON STARTS WON'T GO ABOVE 32 VDC.
